Simple singularities of maps

  • I. R. Porteous
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 192)


Exact Sequence Vector Bundle Chern Class Transversality Condition Trivial Bundle 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Aitken, A.C. Note on dual symmetric functions. Proc. Edinburgh Math. Soc. (2) 2 (1931), 164–167.CrossRefzbMATHGoogle Scholar
  2. [2]
    Atiyah, M.F. Analytic cycles on complex manifolds. Topology 1 (1962).Google Scholar
  3. [3]
    Borel, A. et Haefliger, A. La classe d'homologie fondamentale d'un espace analytique. Bull. Soc. Math. France 89 (1961) 461–513.MathSciNetzbMATHGoogle Scholar
  4. [4]
    Cartan, H. Quelque questions de topologie. Seminaire E.N.S. (1956–57). [Exposé 7: Haefliger, A. Les singularités des applications différentiables. Exposé 8: Haefliger, A. et Kosinski, A. Un théorème de Thom sur les singularites des applications différentiables.]Google Scholar
  5. [5]
    Chern, S. On the multiplication in the characteristic ring of a sphere bundle. Ann. Math. (2) 49 (1948), 362–372.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Dieudonné, J. Foundations of Modern Analysis. Academic Press New York 1960.zbMATHGoogle Scholar
  7. [7]
    Ehresmann, C. Les prolongements d'une variété différentiable: I. Calcul des jets, prolongement principal. II. L'espace des jets d'ordre r de Vn dans Vm. C.r. Acad. Sci. (Paris) 233 (1951), 598–600 et 777–779.MathSciNetzbMATHGoogle Scholar
  8. [8]
    Grothendieck, A. La théorie des classes de Chern. Bull. Soc. Math. France 86 (1958), 137–154.MathSciNetzbMATHGoogle Scholar
  9. [9]
    Levine, H.I. Singularities of differentiable mappings. This volume., pp.1–89.Google Scholar
  10. [10]
    Porteous, I.R. Blowing up Chern classes. Proc. Camb. Phil. Soc. 56 (1960), 118–124.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    Thom, R. Les ensembles singuliers d'une application différentiable et leurs propriétés homologiques. Séminaire de Topologie de Strasbourg, Dec, 1957.Google Scholar
  12. [12]
    Todd, J.A. Canonical systems on algebraic varieties. Bol. Soc. Mat. Mexicana (2) 2 (1957), 26–44.MathSciNetzbMATHGoogle Scholar
  13. [13]
    Whitney, H. Singularities of mappings of Euclidean spaces. Symposium Internacional de Topologica Algebrica, Mexico (1958), 285–301.Google Scholar
  14. [14]
    Boardman, J.M. Singularities of differentiable maps. Publ. Math. I.H.E.S. 33 (1967), 21–57.MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    Porteous, I.R. Normal singularities of submanifolds. To appear in J. Diff. Geom.Google Scholar
  16. [16]
    Porteous, I.R. Todd's canonical classes. This volume.,pp.308–312.Google Scholar
  17. [17]
    Ronga, F. La calcul des classes duales aux singularités de Boardman d'ordre 2. A paraître dans les Commentarii Mathematici Helvetici.Google Scholar
  18. [18]
    Todd, J.A. Invariant and covariant systems on an algebraic variety. Proc. Lond. Math. Soc. (2) 46 (1940), 199–230.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • I. R. Porteous

There are no affiliations available

Personalised recommendations